# SDR IPXA2025071043323

- Difficulty date: June 27, 2025
- Submitted: July 10, 2025
- Operation: Air carrier
- Aircraft: N607UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64265
- Aircraft time: 30,699 hours, 4,406 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 115U32106
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR,  CRACK - RIB, R/H WING T/E CAVITY, UPPER SIDE, WBL 445 (REPAIR) 1. ACCOMPLISHED REPAIR I.A.W EO-93910-REQ1 REV.1 AND EI F2025A57M-1387 REV.1 2.
